MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305435
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(6) has been listed.As flextronics is an oem manufacturing site.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the lids are missing with 15 bd sharps collector.The following information was provided by the initial reporter: it was reported by the sales representative that the lids are missing.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received with the customer's complaint of missing lids.Without further information, the complaint cannot be verified and the root cause remains unknown.A device history review could not be completed as no batch number was provided.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12197288
Report Number2243072-2021-01925
Device Sequence Number3397756
Product Code FMI
UDI-Device Identifier00382903054350
UDI-Public00382903054350
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305435
Device Catalogue Number305435
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1